Integral presentations of deviations of de la Vallee Poussin right-angled sums
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 48 (2009) no. 1, pp. 129-137
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We investigate approximation properties of de la Vallee Poussin right-angled sums on the classes of periodic functions of several variables with a high smoothness. We obtain integral presentations of deviations of de la Vallee Poussin sums on the classes $C_{\beta ,\infty }^{m\alpha }$.
We investigate approximation properties of de la Vallee Poussin right-angled sums on the classes of periodic functions of several variables with a high smoothness. We obtain integral presentations of deviations of de la Vallee Poussin sums on the classes $C_{\beta ,\infty }^{m\alpha }$.
Classification :
42A10
Keywords: Right-angled sums of Vallee Poussin; integral presentations; Fourier series
Keywords: Right-angled sums of Vallee Poussin; integral presentations; Fourier series
@article{AUPO_2009_48_1_a10,
author = {Rukasov, Vladimir I. and Rovenska, Olga G.},
title = {Integral presentations of deviations of de la {Vallee} {Poussin} right-angled sums},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {129--137},
year = {2009},
volume = {48},
number = {1},
mrnumber = {2641953},
zbl = {1193.42007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2009_48_1_a10/}
}
TY - JOUR AU - Rukasov, Vladimir I. AU - Rovenska, Olga G. TI - Integral presentations of deviations of de la Vallee Poussin right-angled sums JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2009 SP - 129 EP - 137 VL - 48 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2009_48_1_a10/ LA - en ID - AUPO_2009_48_1_a10 ER -
%0 Journal Article %A Rukasov, Vladimir I. %A Rovenska, Olga G. %T Integral presentations of deviations of de la Vallee Poussin right-angled sums %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2009 %P 129-137 %V 48 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2009_48_1_a10/ %G en %F AUPO_2009_48_1_a10
Rukasov, Vladimir I.; Rovenska, Olga G. Integral presentations of deviations of de la Vallee Poussin right-angled sums. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 48 (2009) no. 1, pp. 129-137. http://geodesic.mathdoc.fr/item/AUPO_2009_48_1_a10/